# SDR AU960462

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 36010A
- Condition: Failed
- Location: Fairing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING TURN AROUND INSPECTION, THE PILOT DISCOVERED THE LH MAIN GEARBOX FORWARD COWL HANDLE MISSING - THE ROLL PIN ATTACHING THE HANDLE TO THE CENTRE LOCKING SHAFT HAD SHEARED
